Jump to content
CrazyBoards.org

Recommended Posts

I know this is something to talk about with my doctor but talking with other people dealing with adhd issues helps put things into perspective sometimes so here goes. 

I have been taking adderall 15mg 2X day for a little over a month and a half but I do not take it on weekends. Something I have noticed since I started taking it is that I feel very guilty about taking it and I get so worried that I'm doing some irreversible damage to my body. I won't lie, it helps me tremendously and I seriously was shocked by the lifted veil of fog and still am but I fear becoming dependent on a medication, especially one with a reputation like adderall's. I have heard so many horror stories about it making people permanently changed when they quit. I've been dependent on things like antidepressants before and it is not fun at all when it comes time to quit. 

 

Anyway, sorry for rambling but I guess my question is more or less what you think about my little predicament. I will speak to my doctor about it soon but in the meantime I guess I'm just looking for some peace of mind or for someone to slap some sense into me. Thanks a bunch in advance.

Link to comment
Share on other sites

Maybe it's not inevitable that you'll have to quit. It sounds like you have a diagnosis and a med indicated for that diagnosis, and it's helping you. When I started Adderall in the fall, without an official diagnosis, suddenly I felt like some things were possible for the first time in forever. If that's a little how you feel, it's hard for me to imagine that you deserve to feel guilty for that.

Link to comment
Share on other sites

This post probably won't help, but I have a lot of the same feelings. I'm taking only 10 mg of Adderall but the other day I had a panicked thought that I wouldn't be able to get through the day without it. That's the same way I always felt about smoking and I just don't want to get addicted, so I stopped taking it. I also have so many problems with sleepiness and motivation and I'm afraid my baseline will just get worse if I get dependent on Adderall.

I also stopped my antipsychotic at the same time and got really sick and nauseous, which I didn't expect. All of which makes me a little freaked out that I'm stuck on my meds for the rest of my life.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...